# SDR HALA2017053000133

- Difficulty date: May 30, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33466
- Aircraft time: 56,551 hours, 10,393 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Warning Message
- Condition: False Activation
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AILERON LOCKOUT EICAS MESSAGE ILLUMINATED FOR 30 SECONDS, THEN EXTINGUISHED.  PERFORMED FIM TASK 27-11 FAULT TREE 804,NO DEFECTS NOTED, OK FOR SVC.
